On certain problems in the analytical arithmetic of quadratic forms arising from the theory of curves of genus 2 with elliptic differentials.
Manuscripta mathematica, Tome 87 (1995) no. 4, pp. 101-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
representations of natural numbers by forms, binary quadratic forms, theta series, modular form, Eisenstein series
@article{MM2_1995__87_4_156077,
author = {Ian Kiming},
title = {On certain problems in the analytical arithmetic of quadratic forms arising from the theory of curves of genus 2 with elliptic differentials.},
journal = {Manuscripta mathematica},
pages = {101--130},
year = {1995},
volume = {87},
number = {4},
zbl = {0842.11014},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156077/}
}
TY - JOUR AU - Ian Kiming TI - On certain problems in the analytical arithmetic of quadratic forms arising from the theory of curves of genus 2 with elliptic differentials. JO - Manuscripta mathematica PY - 1995 SP - 101 EP - 130 VL - 87 IS - 4 UR - http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156077/ ID - MM2_1995__87_4_156077 ER -
%0 Journal Article %A Ian Kiming %T On certain problems in the analytical arithmetic of quadratic forms arising from the theory of curves of genus 2 with elliptic differentials. %J Manuscripta mathematica %D 1995 %P 101-130 %V 87 %N 4 %U http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156077/ %F MM2_1995__87_4_156077
Ian Kiming. On certain problems in the analytical arithmetic of quadratic forms arising from the theory of curves of genus 2 with elliptic differentials.. Manuscripta mathematica, Tome 87 (1995) no. 4, pp. 101-130. http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156077/